# SDR YENA200221

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 5,229 hours, 2,265 cycles
- Engine: Iae V2527A5
- Engine time: 5,229 hours, 2,265 cycles
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 7405869505
- Part serial: M1140
- Condition: Overheated
- Location: #1 Eng Firewall
- Part time: 5,229 hours, 2,265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

Flt#94, OAK to JFK, Multiple faults occurred in flight including RA1, Nose wheel steering, #1 PFD, ND, #1 TLS, GPS, Blue electrical Hyd, #1 RMP, MCDU.Found phase "C" of eng and firewall disconnect plugs overheated. plug 400VC1 firewall plug pin "C" replaced per SPM 20-48-23. Replaced eng gen electrical harness 400VC-A, Ops check of generators and system normal per 24-21-00-710-042 normal. Closed cowling per AMM 71-13-00.
